advertisement
Question
Posted by: amandar | 2007/02/12

abdominal pain

i had food poisoning and i thot that it was malaria so i took malaria drugs pliz help me i wld lyk to know the efects of using malaria drugs when you are not suffering from malaria.i used fancida and chloroquin.tell me what will be happening in the stomach if you take these pills

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Please post to CyberDoc.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement